# SDR AWXA200601047

- Difficulty date: June 22, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 57,042 hours, 38,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69548625
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - NR 5926412 - DURING C17 CHECK DISCOVERED AFT PRESSURE BULKHEAD INTERCOSTAL CRACKED, .375 INCHES IN LENGTH, AT BL 4.0L AND BS 1026 AT WL 208.  MAINTENANCE REMOVED AND INSTALLED NEW INTERCOSTAL AT BL 4.0L AND BS 1026 AT WL 208 IAW BOEING 737-300 SRM 51-40-02-0G FIG 9.
